# SDR DXTA2021122754180

- Difficulty date: December 26, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N314QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500158
- Aircraft time: 7,010 hours, 5,426 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 6450LS00
- Part serial: 002517
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: EMER LIGHTS REMAIN ILLUMINATED WHEN IN THE ARM POSITION. // SIGNOFF// REMOVED AND REPLACED FWD AND AFT EMERGENCY BATTERY IN REF WITH PHENOM 300 AMM 33-52- 01, OPS CK GOOD.
